MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for a 66 year old female patient.Additionally, the customer noted an elevated impression with the quality controls.The following data was provided: sid (b)(6) initial result was >5 ng/dl, repeat = 1.2 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for a 66-year-old female patient.Additionally, the customer noted an elevated impression with the quality controls.The following data was provided: sid (b)(6).Initial result was >5 ng/dl, repeat = 1.2 ng/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did identify an increase in complaint activity for lot 56001ud00, however, no related trends were identified regarding commonalities for complaint lot number and issue.In-house testing was unable to be performed as the lot has expired.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect ft4 reagent lot 56001ud00 was identified.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20306140
Report Number3005094123-2024-00497
Device Sequence Number8866372
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)240926(10)56001UD00
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-34
Device Lot Number56001UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite